# SDR COOSDR02010

- Difficulty date: March 1, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- Engine: Pwa JT3D*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5711283516
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NET SUPPORT FITTING (PN 5711283516) CORRODED LOCATED AT AFT CARGO COMPARTMENT STA 1145 LONG 31R.
